# SDR SWAA2012112609797

- Difficulty date: November 17, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 56,943 hours, 46,457 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546559
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STA 927 S6R IS BROKEN.  LOCATED AND DRILLED AS REQUIRED IAW BAC DWG 65-46559 AND B737 SRM 51-40-02.  INSTALLED STRINGER CLIP IAW BAC DWG 65-46559 AND B737 SRM 51-40-02.
